Wednesday, February 10, 2010

Up and attum!

Breakfast ordered. Check.

Gmail read. Check.

Bopped around facebook. Check.

Still itching like crazy. Check. (OMG....Katie, I had NO IDEA how miserable you must feel so often. NO IDEA.)

Hoping that a change in bath soap will change the itching. Other than that, I'm going to have to live on Atarax, permanently.

Which will result in my sleeping ALL THE TIME.

Great, and I mean GREAT night of sleep. Check.

Tell me, is it Wednesday or Thursday? Inquiring minds want to know!

Love,
Penny





9 comments:

  1. Pray for Penny today. Check! Which I think it is Wednesday, or Thursday, oh who cares! Love you! Susan

    ReplyDelete
  2. Hey, Penny,
    Phenergan is a multi-purpose medication
    1. allergic reaction
    2. nausea/vomiting
    3. motion sickness
    4. sedation
    5. anxiety
    Pick one or any combination or all of them! I sent you a good news message on Facebook. Just get through the day, whichever day it is! Praying for you. You are on my mind every day. I will see you again, soon!
    Sue

    ReplyDelete
  3. hey Penny, i just stumbled onto this blog thru another blog. i was so surprised that you are ill and in hospital. all my good wishes and prayers go to you. i am joann, you roomed with me in california when we did show at traditions.you also used to visit booth in atlanta. i am trying to get internet selling up as shows are too expensive. anyway i hope you are sleeping well and hope you get the itching under control. email me if you like. hugs JoAnn Salyers

    ReplyDelete
  4. Hi Penny,
    I grew up in T'Town and found you thrugh Sue Blanton on FB. From what I have read, you have the perfect attitude for getting through the daily issues dealing with this cancer. You are positive, realistic and laugh when you can. That is THE only way to fight it! I am half way through chemo right now for Lymphoma here in Austin, Tx. My mid way CT scan is very positive and things look pretty good for me. That said, I always have a feeling of guilt when I am at Texas Oncology chemo floor. I feel bad that I feel good.My heart goes out to everyone with me that day and wish and pray that we all get better. So, keep the great attitude, let your family do lots for you, always hug the people at CTC and know that God is there for you.
    Bill Peary www.pearyphotography.com

    ReplyDelete
  5. Hey Penny, It's Anne LaCoste checking in on you again. God, your attitude and enery is an inspiration! Constant itching is a problem I can relate to. Try an antihistimine, if they'll let you. There are some out there that don't make me sleepy (Zyzal is one) If all else fails try a once a day type & take it at night. Works for me!
    Love & Hugs!!! Anne

    ReplyDelete
  6. LOVE that my new home page!! Polka Dots!!

    ReplyDelete
  7. Susan Carter DickeyFebruary 10, 2010 at 8:10 PM

    Penny, I guess it's your influence, but now it seems I'm seeing polka dots everywhere--so I'm thinking of you often. You are and always have been an amazing, unique soul. My latest download from Kindle: a purely fun splurge called THE MERRY WIVES OF MAGGODY by Joan Hess. I dearly hope you've read this series--small town, southern, eccentrics (the inbreeding accounts for this and so much more), hilarious! I hope that's enuff said!

    ReplyDelete
  8. Let's all vote for it to be Friday already!!!! The polka dots bear an amazing resemblance to good blood cells! So, I'm hoping blood counts up, liver counts down, and Penny's tummy back in good condition by...Friday!

    ReplyDelete
  9. Do you have Red Head which is a reaction to the strong antibiotics if I remember correctly. Allie lived on Benedryl and Atavan or something like that during the treatments. It's no fun but it sounds like you are hanging in there. Allie can give you a few pointers. She was an expert on the drugs that helped her get comfortable. Take care. It's part of the beast, We're pulling for you.

    ReplyDelete

To leave a comment, just click at the bottom of the post where it says "0 Comments" or whatever number of comments that have been left! Use the envelope symbol to mail a post to a friend, if you think it is worth sharing! Thanks!